# SDR HNAA2018120600307

- Difficulty date: November 7, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 43,593 hours, 40,365 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK MAINTENANCE FOUND CARGO DOOR INTERIOR WEB FRAME HAS MULTIPLE CHAFES. CORRECTIVE ACTION: REPAIRED CARGO DOOR INTERIOR WEB FRAME P/N 145-23918-001 IAW EMB 145 SRM 52-30-01.
